關鍵字查詢 | 類別:期刊論文 | | 關鍵字:An improved minimizing algorithm for sum of disjoint products by Shannon's expansion

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 81/1 決策系 楊維楨 教授 期刊論文 發佈 An improved minimizing algorithm for sum of disjoint products by Shannon's expansion , [81-1] :An improved minimizing algorithm for sum of disjoint products by Shannon's expansion期刊論文An improved minimizing algorithm for sum of disjoint products by Shannon's expansionLiu, H. H.; Yang, Wei-tzen; Liu, C. C.淡江大學經營決策學系Lausanne: Elsevier S.A.Electric Power Systems Research 24(2), pp.111-118tku_id: 000018467;Made available in DSpace on 2009-11-30T04:25:59Z (GMT). No. of bitstreams: 0;30130113 verified by Sujenen0378-7796;1873-2046國外CHE<links><record><name>機構典藏連結</name><url>http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/19897</url></record></links>
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果